|Delay in taking combivir
Aug 2, 2010
I on PEP and the pill i am taking twice a day is combivir. I take it at 9:42 am and pm but last night i forgot about it and realised it after like 7 minutes. I want to know if this has any major impact on my treatment. I am not taking any other drugs. Please let me know. Thanks.
| Response from Dr. Young
Hello and thanks for your post.
A delay of 7 minutes is inconsequential for any HIV medication, including PEP.
I hope that things turn out well for you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Feet Swell With Neuropathy?
- Do I Have To Take A Hiv Test For Immigration Change Of Status Or Marriage In The Usa?
- Is It Harder For A Man To Get Hiv From A Woman?
- Are Dentists At Risk For Hiv With Hiv Positive Patients?
- Will Hiv Show Up On Normal Blood Work?
- Nerves Rash Mistaken For Hiv Rash
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.